# SDR DHL2004801525

- Difficulty date: September 4, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 81,349 hours, 31,015 cycles
- Engine: Ge CFM562C
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Part time: 81,349 hours, 31,015 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E LOWER PANEL INTERNAL SKIN DELAMINATED (STA. XW 5.000 - 97.000). REMOVED DELAMINATED LT WING T/E LOWER PANEL (XW 5.000 - 97.000) IAW SRM 51-3-0 PG.1. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. INSTALLED NEW LT WING T/E LOWER PANEL IAW SRM 51-3-0.
